# SDR HEEA0012317

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE FAILED.  CANNOT REGULATE.
